MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a050401.Patient problem code: f26.
 
Event or Problem Description
Injury (patient / other): no.Product possible involved in injury: no.Product available for inquiry: yes.Complaint: valve leaking liquid leaking out.Additional informations: description of issue (what / why): valve leaking.How often occured defect: once.Medical intervention (other than first aid): no.Needle/probe stick: no.Other actions taken: no.Safety issue: no.Issue resolved: yes how issue resolved / additional information: valve change.Photo / sample available: no.Safety valve broken / damaged / disconnected: yes.Safety clamp open, when valve broke/damaged/disconnected: no.Safety valve nose broken / damaged: no.Locking tab broken / damaged: no.Leakage: no.Successful drainage: yes.Impact to patient: no indication for that / not applicable.Exposure to blood / bodily fluid: no.Course of treatment changed due to event: no.Time catheter in place: (b)(6) 2024 connected device (pleurx/peritx/brand) 50-9050a.Procedure performed by: (b)(6).Procedure performed at: home.Replacement requested: no.Credit requested: and.Closure letter needed: yes.Additional information: information on the error pattern: fault location: valve.Error type: leaky.Response received on (b)(6) 2024.- was there any damage noticed on catheter valve? ¿ not known.- was the valve cracked or broken? ¿ not known.- was the valve disconnected from the catheter? ¿ not known.- if yes, was the clamp open when valve disconnected from the catheter? ¿ not known.- where is the catheter located? abdomen or chest - abdomen.- did the patient require additional diagnostics other than the valve replacement to be able to drain.-no.- what was the impact to the patient? - has already been given.- could you please provide a date of event? - has already been given.- could you please provide the lot number of the defective product? - has already been given.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.We would be very interested in examining product that does not meet your expectations and our quality standards.A photo of the defect could assist our quality team in their investigation.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis of the affected device.Examination of the product involved may provide clarification as to the cause for the reported failure.We regret any inconveniences this incident may have caused you and your facility.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Injury (patient / other): no product possible involved in injury: no product available for inquiry: yes location: 2 - when using origin: member complaint: valve leaking liquid leaking out product: item no.: 50-9050a/v001 - peritx¿ gassing-catheter additionally affected article no.: 50-9050a/v001 - peritx¿ gassing-catheter additional informations: description of issue (what / why): valve leaking how often occured defect: once medical intervention (other than first aid): no needle/probe stick: no other actions taken: no safety issue: no issue resolved: yes how issue resolved / additional information: valve change photo / sample available: no safety valve broken / damaged / disconnected: yes safety clamp open, when valve broke/damaged/disconnected: no safety valve nose broken / damaged: no locking tab broken / damaged: no leakage: no successful drainage: yes impact to patient: no indication for that / not applicable exposure to blood / bodily fluid: no course of treatment changed due to event: no time catheter in place: 31.05.2024 connected device (pleurx/peritx/brand) 50-9050a procedure performed by: ewimed employee procedure performed at: home replacement requested: no credit requested: and closure letter needed: yes additional information: information on the error pattern: fault location: valve error type: leaky response received on 23-oct-2024 - was there any damage noticed on catheter valve? ¿ not known - was the valve cracked or broken? ¿ not known - was the valve disconnected from the catheter? ¿ not known - if yes, was the clamp open when valve disconnected from the catheter? ¿ not known - where is the catheter located? abdomen or chest - abdomen - did the patient require additional diagnostics other than the valve replacement to be able to drain.-no - what was the impact to the patient? - has already been given - could you please provide a date of event? - has already been given - could you please provide the lot number of the defective product? - has already been given.

Brand Name
PERITX PERITONEAL CATHETER MINI KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20516247
Report Number1625685-2024-00115
Device Sequence Number8559436
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number50-9050A
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown